# SDR AALA201812319002

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 36,912 hours, 5,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER GAUGE TOUCHING YELLOW.  SERVICED THE L4 DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-600-802A.
